# SDR SIMA20180216002

- Difficulty date: February 16, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 31,997 hours, 27,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL OVERWING EMERGENCY LIGHT FAILED TO ILLUMINATE. REMOVED AND REPLACED THE LAMP IAW AMM 33-50-10. OPS CHECKED GOOD.
